# SDR YENA2025080100790

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 68,074 hours, 24,549 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1793, JFK-SJO. AT TOP OF DESCENT FA REPORTED TFRANSENT SMELL OF GAS. SMELL CONFIRMED BY OTHER FA. SMEI CAME AND WENT. SMELL ISOLATED TO FWD GALLEY, APU WAS OFF. PACKS 1 & 2 ON HAD BEEN INFLIGHT FOR 4 HOURS.  ACCOMPLISHED INFO NOTICE 2017-7015 OPERATED BY CREW DECONTAMINATION COMPLETED NO FURTHER ACTION AT THIS TIME INSPECTED  ENGINES AND APU NO OIL ACCUMULATION  SEEN.
